# SDR MASA2010121501466

- Difficulty date: December 14, 2010
- Submitted: December 15, 2010
- Operation: Air carrier
- Aircraft: N910FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15010
- Aircraft time: 18,367 hours, 14,460 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Main Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN ENTRY LOWER PLACARD "EXIT" DAMAGED.  MX REMOVED AND REPLACED MAIN ENTRY DOOR LOWER "EXIT" PLACARD.
